# SDR SWIA202157320

- Difficulty date: February 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Washer
- Part number: NAS1149C0563B
- Condition: Corroded
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD GROUND SPOILER HINGES, ALL ATTACHING HARDWARE (NUTS AND WASHER) CORRODED AT APPROX WS 139, WS120, AND WS104.   (C-CHECK RO 4/2/2021)    REMOVED AND INSTALLED SERVICABLE RH OB GROUND SPOILER ATTACHING HARDWARE(NUTS AND WASHERS) AT WS 139, WS 120 AND WS 104 IAW CRJ-200 AMM TASK 27-65-01-400-801.
